# SDR WX0A2014081172084

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug MD 83
- Aircraft serial: 53008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHTS TEST, THE COCKPIT EMER LIGHTS WILL NOT REMAIN ILLUMINATED.  R & R BATTERIES FOR COCKPIT EMER LIGHTS.  OPERATIONS CHECKED GOOD IAW MM 33-55-00.
